Trudy Seminara imeni I. G. Petrovskogo
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Semim. im. I. G. Petrovskogo:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Semim. im. I. G. Petrovskogo, 2019, Issue 32, Pages 239–256 (Mi tsp109)  

Asymptotic behavior of unbounded solutions of second-order differential equations with general nonlinearities

T. A. Korchemkina


Abstract: One considers second-order ordinary differential equations with general nonlinearities and a bounded potential. Depending on the type of nonlinearity, qualitative behavior of solutions is described. For solutions that are unbounded near the boundaries of their domain, asymptotic formulas are obtained in the case of equations with constant or variable potentials.

Full text: PDF file (169 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2020, 244:2, 267–277

UDC: 517.911.7

Citation: T. A. Korchemkina, “Asymptotic behavior of unbounded solutions of second-order differential equations with general nonlinearities”, Tr. Semim. im. I. G. Petrovskogo, 32, 2019, 239–256; J. Math. Sci. (N. Y.), 244:2 (2020), 267–277

Citation in format AMSBIB
\Bibitem{Kor19}
\by T.~A.~Korchemkina
\paper Asymptotic behavior of unbounded solutions of second-order differential equations with general nonlinearities
\serial Tr. Semim. im. I. G. Petrovskogo
\yr 2019
\vol 32
\pages 239--256
\mathnet{http://mi.mathnet.ru/tsp109}
\elib{https://elibrary.ru/item.asp?id=43215395}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2020
\vol 244
\issue 2
\pages 267--277
\crossref{https://doi.org/10.1007/s10958-019-04618-x}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85076004451}


Linking options:
  • http://mi.mathnet.ru/eng/tsp109
  • http://mi.mathnet.ru/eng/tsp/v32/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:25
    References:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021